Volume 6,Issue 2,1986 Table of Contents

   
Other Issues:  
  

Contents

Hom Functors from A Regular Category
  Yu Yongxi
  1986,6(2):1-4 [Abstract(895)]  [View PDF]
  
从F-同调球到F-紧致Hausdorff空间的F映射问题的一个定理
  Zhang Zengxi
  1986,6(2):5-8 [Abstract(912)]  [View PDF]
  
On the Jacobson radicals of the group algebras over a field and over a commutative ring
  Xiong Shengli
  1986,6(2):9-13 [Abstract(895)]  [View PDF]
  
关于Lienard方程轨线的估计不等式
  Chen Xiudong
  1986,6(2):14 [Abstract(819)]  [View PDF]
  
环的极小条件与极大条件的等价性
  Xu Yansong
  1986,6(2):15-16 [Abstract(971)]  [View PDF]
  
On the Tensor Products in Som e Subcategories of Semigroups
  Li Shizheng
  1986,6(2):17-19 [Abstract(986)]  [View PDF]
  
有限群中一个未解决的丢番图方程
  Sun Qi
  1986,6(2):20 [Abstract(1106)]  [View PDF]
  
On the Approximation of Combination of Linear Operators
  Yu Xiangming
  1986,6(2):21-25 [Abstract(876)]  [View PDF]
  
Numbers of Functional Lattices
  Yang Anzhou
  1986,6(2):26 [Abstract(875)]  [View PDF]
  
An Extension of the Turan Inequality in Lp-space for 0 < p < 1
  Zong Songping
  1986,6(2):27-30 [Abstract(1156)]  [View PDF]
  
关于复光滑与复严格凸的复Banach空间
  Zhao Huanguang
  1986,6(2):31-34 [Abstract(838)]  [View PDF]
  
柱面上带有周期强迫项的Lienard方程周期解的存在性
  Wu Xingbao
  1986,6(2):35-40 [Abstract(893)]  [View PDF]
  
Existence of Solutions of the non-Homogeneous Goursat Problem for a Class of Partial Differential Equations with Double Characteristics
  Lu Zhujia
  1986,6(2):41-50 [Abstract(1077)]  [View PDF]
  
The Dirichlet Problem for a Class of Nonlinear Elliptic Equations
  Lu Wenduan
  1986,6(2):51-56 [Abstract(895)]  [View PDF]
  
广义超双曲型方程在乘积区域中的Dirichlet问题
  Wu Fangbin
  1986,6(2):57-62 [Abstract(870)]  [View PDF]
  
关于函数系{enxxsn-1}的一些问题
  Shen Xiechang
  1986,6(2):63-74 [Abstract(1017)]  [View PDF]
  
A Note On The Kalman Canonical Decomposition
  Guanrong Chen and Charles K. Chut
  1986,6(2):75-80 [Abstract(1286)]  [View PDF]
  
On Trigonometric Splines
  Chen Tianping
  1986,6(2):81-87 [Abstract(719)]  [View PDF]
  
A Note on the Lanczos Algorithm for Skew Symmetric Eigenvalue Problem
  Cao Zhihao
  1986,6(2):88 [Abstract(973)]  [View PDF]
  
Asymptotic Estimation for Hermite-Fejér Type Interpolation of Higher Order
  Sun Xiehua
  1986,6(2):89-93 [Abstract(869)]  [View PDF]
  
求Toeplitz矩阵各阶主子式和特征值的O(n2)算法
  You Zhaoyong and Li Lei
  1986,6(2):94 [Abstract(875)]  [View PDF]
  
Sufficient And Necessary Condition For Convergence of Conditional Error Probability in NN-Pattern Discrimination
  Chen Guijing and Kong Fanchao
  1986,6(2):95-104 [Abstract(1211)]  [View PDF]
  
Some Properties of Parametric Estimates in Linear Models with Randomly Stopped Test
  Lin Zhengyan
  1986,6(2):105-109 [Abstract(967)]  [View PDF]
  
评《次加泛函引论》
  李邦河
  1986,6(2):110 [Abstract(1309)]  [View PDF]
  
非参数回归函数核估计的一致强收敛速度
  Li Jinping
  1986,6(2):111-116 [Abstract(811)]  [View PDF]
  
On the Pointwisise Lp Convergence Rates of Nearest Neighbor Estimate of Nonparametric Regression Function
  Wei Laisheng and Su Chun
  1986,6(2):117-123 [Abstract(1095)]  [View PDF]
  
变系数线性系统稳定性的几个结果
  Zhang Yi
  1986,6(2):124 [Abstract(885)]  [View PDF]
  
两阶段抽样的序贯密度估计
  Zhao Licheng
  1986,6(2):125-132 [Abstract(813)]  [View PDF]
  
再论最近邻判别分析
  Bai Zhidong, Chen Xiru and Chen Guijing
  1986,6(2):133-142 [Abstract(963)]  [View PDF]
  
Cyclic Vectors for Bilateral Weighted Shifts and Other Problems
  Liu Longfu
  1986,6(2):143-145 [Abstract(845)]  [View PDF]
  
关于Bloch法则的一个注记
  Li Songying
  1986,6(2):146 [Abstract(902)]  [View PDF]
  
关于MHR一环的诣零子环
  Hui Changchang
  1986,6(2):147-148 [Abstract(1480)]  [View PDF]
  
关于结合环上的微商
  Niu Fengwen
  1986,6(2):149-150 [Abstract(874)]  [View PDF]
  
Central idempotent elements of and the representation of Boolean algebras
  Li Huishi
  1986,6(2):151-152 [Abstract(956)]  [View PDF]
  
关于自共轭算子的特征
  Li Shaokuan
  1986,6(2):153-154 [Abstract(883)]  [View PDF]
  
The Uniqueness and Approximate Solution of the Positive Solution of the Uniform u0-convex Operator Equation
  Li Guozhen
  1986,6(2):155-157 [Abstract(1218)]  [View PDF]
  
A Characterization of a p Uniformly Convex Space
  Pan Xingbin
  1986,6(2):158 [Abstract(917)]  [View PDF]
  
Banach空间上线性算子的伪条件数
  Du Hongke
  1986,6(2):159-160 [Abstract(911)]  [View PDF]
  
On Subharmonic Extensions
  Gong Xianzong
  1986,6(2):161-164 [Abstract(850)]  [View PDF]
  
A Class of singular pseudo-homogeneous pseudodi fferential operator
  Dai Zhengde
  1986,6(2):165-166 [Abstract(881)]  [View PDF]
  
A Note on First Order Differential Equation
  Zdravko F.Starc and Li Hongxiang
  1986,6(2):167-169 [Abstract(835)]  [View PDF]
  
Three Combinatorial Identities
  Chu Wenchang
  1986,6(2):170 [Abstract(1069)]  [View PDF]
  
高阶中立型方程渐近稳定性的代数判定
  Yu Yuanhong
  1986,6(2):171-172 [Abstract(822)]  [View PDF]
  
单元及多元函数关于多点的一种插值多项式及其余项
  Xiong Zhenxiang
  1986,6(2):173-174 [Abstract(935)]  [View PDF]
  
Planar Graph Theory and the Four Color Problem (V)——The Channel of Proof of the Four Color Theorem Assisted by Computer
  Liu Yanpei
  1986,6(2):175-188 [Abstract(1274)]  [View PDF]